Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 351, Number 3
HTML articles powered by AMS MathViewer

Asymptotic formulae with remainder estimates for eigenvalue branches of the Schrödinger operator $H - \lambda W$ in a gap of $H$
S. Z. Levendorskiĭ PDF
Trans. Amer. Math. Soc. 351 (1999), 857-899
Erratic solutions of simple delay equations
Bernhard Lani-Wayda PDF
Trans. Amer. Math. Soc. 351 (1999), 901-945
Discrete threshold growth dynamics are omnivorous for box neighborhoods
Tom Bohman PDF
Trans. Amer. Math. Soc. 351 (1999), 947-983
Dual kinematic formulas
Gaoyong Zhang PDF
Trans. Amer. Math. Soc. 351 (1999), 985-995
Compatible complex structures on almost quaternionic manifolds
D. V. Alekseevsky, S. Marchiafava and M. Pontecorvo PDF
Trans. Amer. Math. Soc. 351 (1999), 997-1014
A remarkable formula for counting nonintersecting lattice paths in a ladder with respect to turns
C. Krattenthaler and M. Prohaska PDF
Trans. Amer. Math. Soc. 351 (1999), 1015-1042
On graphs with a metric end space
Kerstin Waas PDF
Trans. Amer. Math. Soc. 351 (1999), 1043-1062
On the diophantine equation $(x^3-1)/(x-1)=(y^n-1)/(y-1)$
Maohua Le PDF
Trans. Amer. Math. Soc. 351 (1999), 1063-1074
On the non-vanishing of cubic twists of automorphic $L$-series
Xiaotie She PDF
Trans. Amer. Math. Soc. 351 (1999), 1075-1094
Group extensions and tame pairs
Michael L. Mihalik PDF
Trans. Amer. Math. Soc. 351 (1999), 1095-1107
A Weakly Chainable Tree-Like Continuum without the Fixed Point Property
Piotr Minc PDF
Trans. Amer. Math. Soc. 351 (1999), 1109-1121
A generalization of Snaith-type filtration
Greg Arone PDF
Trans. Amer. Math. Soc. 351 (1999), 1123-1150
Riesz transforms for $1\le p\le 2$
Thierry Coulhon and Xuan Thinh Duong PDF
Trans. Amer. Math. Soc. 351 (1999), 1151-1169
Building blocks for quadratic Julia sets
Joachim Grispolakis, John C. Mayer and Lex G. Oversteegen PDF
Trans. Amer. Math. Soc. 351 (1999), 1171-1201
Invariant Measures for Set-Valued Dynamical Systems
Walter Miller and Ethan Akin PDF
Trans. Amer. Math. Soc. 351 (1999), 1203-1225
Germs of Kloosterman Integrals for $GL(3)$
Hervé Jacquet and Yangbo Ye PDF
Trans. Amer. Math. Soc. 351 (1999), 1227-1255
On locally linearly dependent operators and derivations
Matej Brešar and Peter Šemrl PDF
Trans. Amer. Math. Soc. 351 (1999), 1257-1275
Composition algebras over rings of genus zero
S. Pumplün PDF
Trans. Amer. Math. Soc. 351 (1999), 1277-1292